Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling giddiness, have severe headache and body pain. Any treatment?

Answered by
Dr.
Dr. Ashish Mittal

Psychiatrist

Practicing since :2004

Answered : 1856 Questions

default
Posted on Sat, 29 Dec 2012 in Headache and Migraines
Question: i am having a severe headache and body pain ,I have taken ashwagandha in last two days,m also feeling giddiness,also i am deficent in vitamin d3 and b12 ,on taking vitamin b12 my bp rises and i have hyperactivity ,pls guide
doctor
Answered by Dr. Ashish Mittal 28 minutes later
Hello,
Thanks for your query.

I appreciate your efforts for medical consultation in so much distress.

You case is interesting and but difficult too due to multiple morbidities. Even your attending physician is facing to solve it. I will try to give my best effort to reduce your suffering.

I would like to consider multiple possibilities in following hierarchy:
•     Hypertension: Monitor BP. You may need treatment with antihypertensives from physician, if it is persistently high.
•     Anxiety disorder: need to be rule out by detailed interview by psychiatrist. Vit B12 and D deficiency increases chances of anxiety disorder. symptoms of anxiety which may or may not be present in your case: nervousness, restlessness (may present as hyperactivity), mild irritability, excessive worry regarding own health, tremor, muscle spasm (may explain headache and bodyache), heaviness in body, easy fatigability, dizziness, fluctuation in BP with severity of anxiety, sleep disturbance, palpitation and dry mouth.
•     Vitamin deficiency: So continue B12 and Vit D preparation.
•     Side effect of substance use (stop use if present)
•     Thyroid related problem: get thyroid hormonal assay done
•     Neurological problem: You may require MRI brain after examination.
•     Combination of some of the above problem.


I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.

Wish you good health.
Regards,
Dr Ashish XXXXXXX Mittal

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashish Mittal 10 minutes later
sir the above symptoms of muscle spasm (may explain headache and bodyache), heaviness in body, I have only after i take b12 suppliment ,since m deficent so i take but its ends in the above symptoms,my bp remains constant but it rises after taking vitamin b12 medicnes ,taking vitamin d3 suppliment i dont feel any harm ,m ok with it

so struck in this problem why it rises after taking b12 suppliment

second problem is i am having body ache and headache i start feeling sleepy after taking any suppliment may it be a multi vitamin or so
doctor
Answered by Dr. Ashish Mittal 3 hours later
Hello again,
Thanks for follow up.

It is unusual to get high BP after B12 injection. You may be having some unexplainable idiosyncratic reaction with it. In that case, I would prefer to stop it.

For B12 deficiency you have option to shift on oral preparations containing methylcobalamine like: Rejunex or Vibrania.

Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.

Wish you good health.
Regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashish Mittal 6 minutes later
thanks for the reply

doctor my problem is if i take any multivitamin suppliment I feel slepiness and muscle spas all over body ,pls guide me if this thing is related to nervous system
doctor
Answered by Dr. Ashish Mittal 9 minutes later
Hello again,
Thanks for follow up.

Again sleepiness and muscle spasm unusual with vitamins.

Take vitamin preparation in single dose before sleep, that will help you from sleepiness side effect.

Hope oral preparation will not cause pain to you. If pain occur than it is better to change preparation in physician supervision.

I also doubt anxiety in your case, so psychiatrist consultation will help you too. Apart from that, also follow other steps mentioned in primary reply.

Wish you good health.
Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,   ,  
Lab Tests ,  

Recent questions on  Vitamin b12

doctor1 MD

i am masturation since 10 years for the age of 16 and nearly in have hyper dark circle
for 5 years my
name pavan
age 26
my weight is 95 kgs
b12 is 127 and vitamin d is also low 20.2
overall colestrol is 6.6
bp is 140/80 i am takin multi vitamin i am feeling good energitic but hyper dark circles are not going pl help

doctor1 MD

HI,

I'm 28 yr old female, i have hair fall problem from past 3 to 4 years. My hair started thinning only in the front. I used several lotions like ervamatine, hair for u, for some days it was fine & later it gave me side effects like dandruff skin problems like acne. Recently i consulted a dermatologist where she asked me to take thyroid, blood test & ultra sound ( abdomon) all the tests was fine for me except for deficiency in Vitamin B12 & vitamin D. I was prescribed with Anaphase shampoo & neoptide spray. I'm still worried if this would solve my problem. Will neoptide spray has any side effects before i go ahead & use i wanted to be 100% sure. If i have to use them should i sue these products for life long?Please advise.

doctor1 MD

My legs are very weak suddenly and don't feel like doing anything not getting any energy in my whole body. my blood reports are normal.hemoglobin is ok,vitamin d b12 is fine. Blood tests are ok. Don't know if it can be related to any nerve problems. Also I did have hi thyroid but now it's all normal.

doctor1 MD

I have been tested for diabetes n am not diabetic. My mouth is sometimes dry and i drink a lot of water and eat a lot of ice. I have been diagnosed as being anemic and Vitamin B12 deficient for which I am being treated. There is one thing I do not understand , why do I pass urine as soon as I drink any liquid?

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

I am a 65 year old female. In the past two months I've been experiencing progressive numbness and tingling in my left hand. Initially, the numbness was just in the tip of my thumb; now it is my thumb, index and middle finger and progressing down...

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...